Maxigesic 

MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand

MaxiGesic Tabs 10

MAXIGESICå¨ for better, faster pain reliefå_

MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals.

 

How should I take MAXIGESIC�
  • Take 1-2 tablets with a large glass of water.
  • Repeat the dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.
  • Do not use for more than 72 hours except on the advice of your doctor.
What types of pain can I use MAXIGESICå¨ for?

MAXIGESIC provides temporary relief for a wide range of pain including:

  • Headache
  • Migraine headache
  • Tension headache
  • Muscular pain
  • Back pain
  • Period Pain
  • Arthritis
  • Rheumatic pain
  • Toothache
  • Pain from dental procedures
  • Aches and pain associated

    with cold and flu

  • Sinus pain
  • Sore throat
  • Tennis elbow

MAXIGESIC also reduces fever and inflammation.

Is MAXIGESICå¨ suitable for children?

MAXIGESIC is NOT recommended for children under 12 years of age.

Are there any reasons why I shouldn‰۪t use MAXIGESICå¨?

Do not take MAXIGESIC if you:

  • Have asthma
  • Have a stomach ulcer
  • Have kidney disease
  • Are allergic to Ibuprofen, Aspirin, Paracetamol or anti-inflammatory medicines

Please review the MAXIGESIC packaging for full directions and warnings.

What are the ingredients in MAXIGESIC�

MAXIGESIC is a patented specific combination pain relief that combines the pain-relieving properties of Paracetamol (500mg) with the anti-inflammatory action of Ibuprofen (150mg).

Is there codeine in MAXIGESIC�

No, there is no codeine in MAXIGESIC. Codeine is often used to amplify the effect of pain relief in other combination pain relief products, but as a member of the opiate family it has the potential for misuse. Health authorities around the world have expressed concerns about this issue, and so we formulated MAXIGESIC without codeine.

 

AFT Pharmaceuticals Ltd, Auckland.

Old Price:$6.99

Price:$4.99

More info
Loading

Provides double action relief from pain and fever through the combination of paracetamol and ibuprofen anti-inflammatory. Gives greater pain relief than paracetamol alone, and is Codeine Free.

MaxiGesic Tabs 100

100 Tablets

MAXIGESICå¨ for better, faster pain reliefå_

MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals.

How should I take MAXIGESIC�
  • Take 1-2 tablets with a large glass of water.
  • Repeat the dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.
  • Do not use for more than 72 hours except on the advice of your doctor.
What types of pain can I use MAXIGESICå¨ for?

MAXIGESIC provides temporary relief for a wide range of pain including:

  • Headache
  • Migraine headache
  • Tension headache
  • Muscular pain
  • Back pain
  • Period Pain
  • Arthritis
  • Rheumatic pain
  • Toothache
  • Pain from dental procedures
  • Aches and pain associated

    with cold and flu

  • Sinus pain
  • Sore throat
  • Tennis elbow

MAXIGESIC also reduces fever and inflammation.

Is MAXIGESICå¨ suitable for children?

MAXIGESIC is NOT recommended for children under 12 years of age.

Are there any reasons why I shouldn‰۪t use MAXIGESICå¨?

Do not take MAXIGESIC if you:

  • Have asthma
  • Have a stomach ulcer
  • Have kidney disease
  • Are allergic to Ibuprofen, Aspirin, Paracetamol or anti-inflammatory medicines

Please review the MAXIGESIC packaging for full directions and warnings.

What are the ingredients in MAXIGESIC�

MAXIGESIC is a patented specific combination pain relief that combines the pain-relieving properties of Paracetamol (500mg) with the anti-inflammatory action of Ibuprofen (150mg).

Is there codeine in MAXIGESIC�

No, there is no codeine in MAXIGESIC. Codeine is often used to amplify the effect of pain relief in other combination pain relief products, but as a member of the opiate family it has the potential for misuse. Health authorities around the world have expressed concerns about this issue, and so we formulated MAXIGESIC without codeine.

AFT Pharmaceuticals Ltd, Auckland.

Old Price:$33.99

Price:$29.99

More info
Loading

Provides double action relief from pain and fever through the combination of paracetamol and ibuprofen anti-inflammatory. Gives greater pain relief than paracetamol alone, and is Codeine Free.

MaxiGesic Tabs 32

32 Tablets

MAXIGESICå¨ for better, faster pain reliefå_

MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals.

How should I take MAXIGESIC�
  • Take 1-2 tablets with a large glass of water.
  • Repeat the dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.
  • Do not use for more than 72 hours except on the advice of your doctor.
What types of pain can I use MAXIGESICå¨ for?

MAXIGESIC provides temporary relief for a wide range of pain including:

  • Headache
  • Migraine headache
  • Tension headache
  • Muscular pain
  • Back pain
  • Period Pain
  • Arthritis
  • Rheumatic pain
  • Toothache
  • Pain from dental procedures
  • Aches and pain associated

    with cold and flu

  • Sinus pain
  • Sore throat
  • Tennis elbow

MAXIGESIC also reduces fever and inflammation.

Is MAXIGESICå¨ suitable for children?

MAXIGESIC is NOT recommended for children under 12 years of age.

Are there any reasons why I shouldn‰۪t use MAXIGESICå¨?

Do not take MAXIGESIC if you:

  • Have asthma
  • Have a stomach ulcer
  • Have kidney disease
  • Are allergic to Ibuprofen, Aspirin, Paracetamol or anti-inflammatory medicines

Please review the MAXIGESIC packaging for full directions and warnings.

What are the ingredients in MAXIGESIC�

MAXIGESIC is a patented specific combination pain relief that combines the pain-relieving properties of Paracetamol (500mg) with the anti-inflammatory action of Ibuprofen (150mg).

Is there codeine in MAXIGESIC�

No, there is no codeine in MAXIGESIC. Codeine is often used to amplify the effect of pain relief in other combination pain relief products, but as a member of the opiate family it has the potential for misuse. Health authorities around the world have expressed concerns about this issue, and so we formulated MAXIGESIC without codeine.

AFT Pharmaceuticals Ltd, Auckland.

Old Price:$16.99

Price:$14.99

More info
Loading

Provides double action relief from pain and fever through the combination of paracetamol and ibuprofen anti-inflammatory. Gives greater pain relief than paracetamol alone, and is Codeine Free.

MaxiGesic Tabs 50

50 Tablets

MAXIGESICå¨ for better, faster pain reliefå_

MAXIGESIC provides double-action pain relief from a wide range of pain using a patented combination of Paracetamol and Ibuprofen. This world-first specific combination was invented in New Zealand by Hartley Atkinson, pharmacologist and founder of AFT Pharmaceuticals.

How should I take MAXIGESIC�
  • Take 1-2 tablets with a large glass of water.
  • Repeat the dose every 4-6 hours as required, up to a maximum of 8 tablets in 24 hours.
  • Do not use for more than 72 hours except on the advice of your doctor.
What types of pain can I use MAXIGESICå¨ for?

MAXIGESIC provides temporary relief for a wide range of pain including:

  • Headache
  • Migraine headache
  • Tension headache
  • Muscular pain
  • Back pain
  • Period Pain
  • Arthritis
  • Rheumatic pain
  • Toothache
  • Pain from dental procedures
  • Aches and pain associated

    with cold and flu

  • Sinus pain
  • Sore throat
  • Tennis elbow

MAXIGESIC also reduces fever and inflammation.

Is MAXIGESICå¨ suitable for children?

MAXIGESIC is NOT recommended for children under 12 years of age.

Are there any reasons why I shouldn‰۪t use MAXIGESICå¨?

Do not take MAXIGESIC if you:

  • Have asthma
  • Have a stomach ulcer
  • Have kidney disease
  • Are allergic to Ibuprofen, Aspirin, Paracetamol or anti-inflammatory medicines

Please review the MAXIGESIC packaging for full directions and warnings.

What are the ingredients in MAXIGESIC�

MAXIGESIC is a patented specific combination pain relief that combines the pain-relieving properties of Paracetamol (500mg) with the anti-inflammatory action of Ibuprofen (150mg).

Is there codeine in MAXIGESIC�

No, there is no codeine in MAXIGESIC. Codeine is often used to amplify the effect of pain relief in other combination pain relief products, but as a member of the opiate family it has the potential for misuse. Health authorities around the world have expressed concerns about this issue, and so we formulated MAXIGESIC without codeine.

AFT Pharmaceuticals Ltd, Auckland.

Old Price:$23.99

Price:$12.99

More info
Loading
LoadingUpdating…